Advanced Search
Article Contents
Article Contents

Approximation and model order reduction for second order systems with Levy-noise

Abstract Related Papers Cited by
  • We consider a controlled second order stochastic partial differential equation (SPDE) with Levy noise. To solve this system numerically, we apply a Galerkin scheme leading to a sequence of ordinary SDEs of large order. To reduce the high dimension we use balanced truncation.
    Mathematics Subject Classification: Primary: 34K28, 60H10, 60H15, 60J75; Secondary: 78M34.


    \begin{equation} \\ \end{equation}
  • [1]

    A. C. Antoulas, Approximation of large-scale dynamical systems, Advances in Design and Control 6. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM), 2005.


    P. Benner and T. Damm, Lyapunov equations, energy functionals, and model order reduction of bilinear and stochastic systems, SIAM J. Control Optim., 49 (2011), 686-711.


    R. F. Curtain, Stability of Stochastic Partial Differential Equation, J. Math. Anal. Appl., 79 (1981), 352-369.


    T. Damm, Rational Matrix Equations in Stochastic Control, Lecture Notes in Control and Information Sciences 297, Berlin: Springer, 2004.


    W. Grecksch and P. E. Kloeden, Time-discretised Galerkin approximations of parabolic stochastic PDEs, Bull. Aust. Math. Soc., 54 (1996), 79-85.


    E. Hausenblas, Approximation for Semilinear Stochastic Evolution Equations, Potential Anal., 18 (2003), 141-186.


    A. Jentzen and P. E. Kloeden, Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space-time noise, Proc. R. Soc. A 2009, 465 (2009), 649-667.


    B. C. Moore, Principal component analysis in linear systems: Controllability, observability, and model reduction, IEEE Trans. Autom. Control, 26 (1981), 17-32.


    S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise. An evolution equation approach, Encyclopedia of Mathematics and Its Applications 113, Cambridge: Cambridge University Press, 2007.


    A. J. Pritchard and J. Zabczyk, Stability and Stabilizability of Infinite-Dimensional Systems, SIAM Rev., 23 (1981), 25-52.


    M. Redmann and P. Benner, Model Reduction for Stochastic Systems, Stoch PDE: Anal Comp, 3(3) (2015), 291-338.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(153) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint